# SDR TWAA9812120

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION AT BOTTOM OF AFT PRESSURE BULKHEAD, 6 IN LBL TO 6 IN RBL.  REMOVED CORROSION BY CUTTING OUT CORRODED SECTION PER SRM 53-03, FIG 9 PAGE 12B.  INSTALLED DOUBLER PER SRM 53-03, FIG 9.
